Aarhus University Seal / Aarhus Universitets segl

A Godement-Jacquet type integral and the metaplectic Shalika model

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

  • Jan Frahm
  • Eyal Kaplan, Bar-Ilan University, Israel
Original languageEnglish
JournalAmerican Journal of Mathematics
Volume141
Issue1
Pages (from-to)219-282
ISSN0002-9327
DOIs
Publication statusPublished - 2019

See relations at Aarhus University Citationformats

ID: 161612247